Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 615  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CONCEPT ARTICLE
Year : 2016  |  Volume : 61  |  Issue : 3  |  Page : 265-272

Topical steroid damaged/dependent face (TSDF): An entity of cutaneous pharmacodependence


1 Department of Dermatology, Apollo Gleneagles Hospitals and WIZDERM, Kolkata, West Bengal, India
2 Department of Dermatology, KPC Medical College and Hospital, Kolkata, West Bengal, India

Correspondence Address:
Dr. Koushik Lahiri
Greenwood Nook, Coral Isle - 14 RB, 369/2 Purbachal, Kalikapur, Kolkata - 700 078, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.182417

Rights and Permissions

Topical Steroid Damaged/Dependent face (TSDF) is a phenomenon which has been described very recently (2008). It is characterized by a plethora of symptoms caused by an usually unsupervised misuse/abuse/overuse of topical corticosteroid of any potency on the face over an unspecified and/or prolonged period of time. This misuse and damage have a serious effect on the quality of life of the patients in general and the skin of the face in particular. Management is difficult and necessitates psychological counseling as well as physical soothing of the sensitive skin.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed26688    
    Printed141    
    Emailed3    
    PDF Downloaded632    
    Comments [Add]    

Recommend this journal